# SDR AWXA200600896

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654580519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURINB C19 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON WEB SHEAR TIE AT BS 277, WL 140 AND BL 16R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOIENG 737-300 SRM 53-00-07-1A1 FIG 101.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 53-00-07-2R7.  FORMED REPAIR SHEAR TIE IAW BOEING 737-300 SRM 53-00-07-2R7.  INSTALLED FABRICATED REPAIR PARTS AT BS 277, WL 140 AND BL 16R IAW BOEING 737-300 SRM 563-00-07-2R7 FIG 201.
